Vol 4, No 5 (2012)

Journal of Mathematics Research, Vol. 4, No. 5, October 2012

Table of Contents

Articles

An Input-Output Pollution Control Model and Product Selection PDF
Aniekan Ebiefung, Idongesit Isaac p1
Cognitive, Affective and Behavioral Components That Explain Attitude toward Statistics PDF
Arturo Garcia-Santillan, Elena Moreno-Garcia, Juan Carlos-Castro, Jorge H. Zamudio-Abdala, Julieta Garduno-Trejo p8
Comparison of the Exact and Approximate Values of Certain Parameters in Laminar Boundary Layer Flow Using Some Velocity Profiles PDF
Asuquo Essien Eyo, Nkem Ogbonna, Moses Effiong Ekpenyong p17
A New Characterization of Commutative Strongly $\Pi$-Regular Rings PDF
Anta Niane Gueye, Cheikh Thiecoumba Gueye, Mamadou Sanghare p30
A Simple Derivation of Newton-Cotes Formulas with Realistic Errors PDF
Mario M. Graca p34
Infinite Lie Algebras Generated by Supersymmetric Hypermatrices PDF
Jacob Meir Schreiber p49
Cultural Influences in Probabilistic Thinking PDF
Sashi Sharma p63


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.